# SDR ASAA2015012010329

- Difficulty date: January 20, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,608 hours, 8,446 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Reads High
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RECORDED FAULT CODE 73-31372, UPPER EGT SECTORS READING HIGH ECONOMIC FAULT.  ACFT GROUNDED.  RAN SYS TEST IAW MM 73-21-00-740-801. NO SYSTEM FAULT DETECTED FOR THE LAST 10 FLIGHTS.  SUSPECT TO BE AND INTERMITTENT FAULT. SYSTEM OP CHECKS GOOD.
